# SDR WVE2003F00028

- Difficulty date: December 17, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N247FX
- Make and model: Lear 60LEAR
- Aircraft serial: 187
- Aircraft time: 3,142 hours, 2,265 cycles
- Engine: Pwa PW305A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 24170161
- Part serial: 5047
- Condition: Corroded
- Location: Uplatch/Lock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1200 HOUR INSPECTION, THE EMERGENCY LANDING GEAR UPLATCH/LOCK ACTUATORS WERE REMOVED FOR A DETAIL INSPECTION.  THE LT ACTUATOR WAS FOUND TO CONTAIN CORROSION (RUST) INSIDE OF THE SPRING/HYDRAULIC CYLINDER.  MOISTURE INTRUSION AND NO HYDRAULIC FLUID FLOW.  MFG EVALUATE.
